Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 353, NWS Wichita, KS

July 30, 2011Butler County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 30, 2011, 8:38 PM CDT for Butler County, Kansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2011, 8:38 PM CDT (01:38 UTC)
Expired
Jul 30, 2011, 9:15 PM CDT
In force
37 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Butler County, KS

The radar

The Wichita radar (KICT), 64 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2389 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1652 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WUUS53 KICT 310138
SVRICT
KSC015-310215-
/O.NEW.KICT.SV.W.0353.110731T0138Z-110731T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
838 PM CDT SAT JUL 30 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 915 PM CDT

* AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES NORTH OF
  LEON...OR 6 MILES SOUTHEAST OF EL DORADO...AND MOVING SOUTHEAST AT
  15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEON AND ROSALIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3782 9655 3766 9655 3755 9675 3762 9698
      3776 9698 3789 9680 3788 9668
TIME...MOT...LOC 0138Z 321DEG 15KT 3776 9677
WIND...HAIL 60MPH <.75IN

$$

DARMOFAL
3 follow-up statements
924 
WWUS53 KICT 310148
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
848 PM CDT SAT JUL 30 2011

KSC015-310215-
/O.CON.KICT.SV.W.0353.000000T0000Z-110731T0215Z/
BUTLER KS-
848 PM CDT SAT JUL 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BUTLER
COUNTY UNTIL 915 PM CDT...

AT 845 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS 
OF 60 MPH.  THIS STORM WAS LOCATED JUST NORTHEAST OF LEON...OR 8 MILES 
SOUTHEAST OF EL DORADO...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  LEON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER 
HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION 
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR 
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS 
WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3782 9655 3766 9655 3755 9675 3762 9698
      3776 9698 3789 9680 3788 9668
TIME...MOT...LOC 0148Z 321DEG 15KT 3773 9674
WIND...HAIL 60MPH <.75IN

$$

DARMOFAL
715 
WWUS53 KICT 310201
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
901 PM CDT SAT JUL 30 2011

KSC015-310215-
/O.CON.KICT.SV.W.0353.000000T0000Z-110731T0215Z/
BUTLER KS-
901 PM CDT SAT JUL 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BUTLER
COUNTY UNTIL 915 PM CDT...

AT 855 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS 
OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES NORTHEAST OF AUGUSTA...OR 
7 MILES SOUTH OF EL DORADO...MOVING SOUTHEAST AT 15 MPH. ANOTHER 
STRONG TO SEVERE STORM WAS LOCATED 5 MILES NORTHEAST OF LEON.

LOCATIONS IMPACTED INCLUDE...
  LEON...AND LOCATIONS BETWEEN LEON AND AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER 
HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION 
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR 
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS 
WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3782 9655 3766 9655 3755 9675 3762 9698
      3776 9698 3789 9680 3788 9668
TIME...MOT...LOC 0200Z 336DEG 14KT 3770 9687
WIND...HAIL 60MPH <.75IN

$$

DARMOFAL
766 
WWUS53 KICT 310215
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
915 PM CDT SAT JUL 30 2011

KSC015-310225-
/O.EXP.KICT.SV.W.0353.000000T0000Z-110731T0215Z/
BUTLER KS-
915 PM CDT SAT JUL 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BUTLER COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY...HOWEVER GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.

LAT...LON 3782 9655 3766 9655 3755 9675 3762 9698
      3776 9698 3789 9680 3788 9668
TIME...MOT...LOC 0201Z 336DEG 14KT 3770 9687

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 7:07 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jul 30, 7:07 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
707 PM CDT SAT JUL 30 2011

.UPDATE...CORRECTED

THIS EVENING:
WITH SCT STG/SVR TSRA INCREASING IN COVERAGE OVER PRIMARILY SC KS
HAVE UPDATED FORECAST TO INCREASE POPS TO ~40% OVER SC KS FOR THE
REMAINDER OF THE EVENING. DAMAGING 50-60 MPH WINDS & ++RA ARE BOTH
LIKELY FROM THESE CELLS TIL ~10PM WHEN THE CELLS SHOULD DISSIPATE.
REST OF INHERITED FORECAST KEPT INTACT.

&&

PREV DISCUSSION... /ISSUED 646 PM CDT SAT JUL 30 2011/

AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

FOCUS THIS EVENING IS ON SCT RAPIDLY DEVELOPING TSRA OVER PARTS OF
SC KS ALONG A W-E ORIENTED STATIONARY FRONT BISECTING THESE AREAS.
THESE CELLS HAVE BEEN DEVELOPING AT RANDOM AND WITH A FEW OF THESE
CELLS DEVELOPING QUITE EXPLOSIVELY 48-55KT GUSTS ARE LIKELY. THE
RANDOM DEVELOPMENT DICTATES ASSIGNING "VCTS" TO ALL CNTRL & SC KS
TERMINALS TO ~03Z WHEN THESE CELLS SHOULD DISSIPATE WITH LOSS OF
HEATING. ONLY OTHER CONCERN IS THAT SOME MVFR BR IS POSSIBLE AT
KRSL ~12Z. SHOULD IT DEVELOP THE BR SHOULD FESTER OVER THE
TERMINAL TIL ~14Z.

PREV DISCUSSION... /ISSUED 319 PM CDT SAT JUL 30 2011/

DISCUSSION...
A FEW STORMS....SOME BEING STRONG/SEVERE THIS EVENING. AFTER THAT
KICTZFPICTTHE HEAT IS BACK AND ON TUESDAY IT WILL BE WITH HERE WITH A
VENGEANCE. MAY SEE A SLIGHT RELIEF TOWARD THE END OF THE WEEK AS
ANOTHER FRONTAL BOUNDARY MOVES THROUGH BRINGING SLIGHT CHANCES FOR
THUNDERSTORMS AND NOT QUITE SO HOT.

TONIGHT:
SURFACE BOUNDARY EXTENDING ACROSS SOUTH CENTRAL INTO SOUTHEAST
KANSAS. THIS COMBINED WITH THE AFTERNOON HEATING AND HUMID
CONDITIONS HAS TRIGGERED A FEW THUNDERSTORMS. THESE ARE EXPECTED TO
CONTINUE INTO TONIGHT. THROUGH THE EARLY EVENING HOURS ONE OR
TWO OF THESE STORMS COULD BE SEVERE WITH GUSTY WINDS THE MAIN
THREAT.

SUNDAY THROUGH WEDNESDAY:
THE HEAT IS BACK ON. SUNDAY A STORM SYSTEM WILL BE MOVING THROUGH
SOUTHWEST CANADA THEN THROUGH THE NORTHERN PLAINS AND INTO THE GREAT
LAKES REGION BY MID-WEEK. THE TRAVELING EDGE OF THE SURFACE BOUNDARY
WILL BE INTO NORTHWEST KANSAS BY MONDAY EVENING THEN MEANDER ACROSS
CENTRAL KANSAS TUESDAY AND INTO WEDNESDAY. TEMPERATURES WILL BE HOT
DURING THIS TIME FRAME AND TUESDAY LOOKS TO BE ON TRACK TO BE
EXCEPTIONALLY HOT DUE TO THE COMPRESSIONAL WARMING AHEAD OF FRONTAL
BOUNDARY. GET READY...DAYTIME HIGHS ON TUESDAY LOOK TO BE 110 OR
HIGHER.

THURSDAY THROUGH SATURDAY:
MODELS IN FAIRLY GOOD AGREEMENT WITH THE FRONTAL BOUNDARY WORKING
ITS WAY INTO SOUTH CENTRAL AND SOUTHEAST KANSAS. SHOULD SEE WIDELY
SCATTERED STORMS ALONG AND NORTH OF THE BOUNDARY. ONCE AGAIN THE
STORMS WILL DEFINITELY BE HIT AND MISS. ALSO TEMPERATURES SHOULD
MODERATE A BIT BACK TO THE 95 TO 102 RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    79 105  79 106 /  40  10  10  10
HUTCHINSON      79 103  79 106 /  40  10  10  10
NEWTON          79 103  79 105 /  40  10  10  10
ELDORADO        78 103  79 104 /  40  10  10  10
WINFIELD-KWLD   79 105  79 105 /  30  10  10  10
RUSSELL         77 101  78 106 /  20  10  10   0
GREAT BEND      77 102  78 107 /  30  10  10   0
SALINA          77 101  79 105 /  30  10  10  10
MCPHERSON       79 103  79 106 /  40  10  10  10
COFFEYVILLE     79 102  79 102 /  20  10  10  10
CHANUTE         78 101  78 101 /  20  10  10  10
IOLA            77 100  78 101 /  20  10  10  10
PARSONS-KPPF    78 101  79 102 /  20  10  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR KSZ032-033-
047>053-067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Jul 30, 3:31 PM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
331 PM CDT SAT JUL 30 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-312045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
331 PM CDT SAT JUL 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO AFFECT AREAS SOUTH
OF I-70 THIS EVENING. SOME OF THE STORMS COULD BECOME STRONG TO
SEVERE...WITH DAMAGING WINDS AROUND 60 MPH AND TORRENTIAL
DOWNPOURS BEING THE MAIN RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

DANGEROUS HEAT INDICES WILL AFFECT THE ENTIRE REGION DURING THE
AFTERNOON AND EARLY EVENING HOURS FROM SUNDAY THROUGH
WEDNESDAY...PLEASE REFER TO THE EXCESSIVE HEAT WARNING FOR
DETAILS.

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE PRIMARILY OVER
CENTRAL KANSAS WEDNESDAY AFTERNOON THEN SPREADING THROUGH ALL THE
AREA THURSDAY AND CONTINUING INTO SATURDAY. A FEW OF THE STORMS
COULD PRODUCE GUSTY WINDS AND TORRENTIAL DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ELDER

In the hours before

Special weather statement, Jul 30, 7:06 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
706 PM CDT SAT JUL 30 2011

KSZ051-052-068-069-310030-
BUTLER-HARVEY-MARION-MCPHERSON-
706 PM CDT SAT JUL 30 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHWEST BUTLER...EASTERN HARVEY...SOUTHERN
MARION AND SOUTHEAST MCPHERSON COUNTIES...

AT 701 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS SCATTERED ALONG A LINE EXTENDING FROM 5 MILES
SOUTHEAST OF PEABODY TO JUST NORTH OF HESSTON...AND MOVING SOUTHEAST
AT 10 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

DARMOFAL
Special weather statement, Jul 30, 7:14 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
714 PM CDT SAT JUL 30 2011

KSZ067-082-310045-
KINGMAN-RENO-
714 PM CDT SAT JUL 30 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR EASTERN KINGMAN AND SOUTHERN RENO COUNTIES...

AT 711 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM JUST SOUTH OF PRETTY PRAIRIE...OR 6 MILES
NORTHEAST OF KINGMAN...AND MOVING SOUTHEAST AT 5 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

DARMOFAL
Special weather statement, Jul 30, 7:33 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
733 PM CDT SAT JUL 30 2011

KSZ052-068-069-310100-
BUTLER-HARVEY-MARION-
733 PM CDT SAT JUL 30 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHWEST BUTLER...EASTERN HARVEY AND SOUTHERN
MARION COUNTIES...

AT 730 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS SCATTERED ALONG A LINE EXTENDING FROM 7 MILES
SOUTHWEST OF BURNS TO JUST EAST OF HESSTON...AND MOVING SOUTHEAST AT
15 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

DARMOFAL
Special weather statement, Jul 30, 7:55 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
755 PM CDT SAT JUL 30 2011

KSZ069-310130-
BUTLER-
755 PM CDT SAT JUL 30 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHERN BUTLER COUNTY...

AT 749 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM JUST EAST OF POTWIN...OR 10 MILES NORTHWEST OF
EL DORADO...AND MOVING SOUTHEAST AT 15 MPH.

THIS STORM IS CAPABLE OF PRODUCING GUSTY OUTFLOW WINDS OF TO 50 MPH.
THIS STORM WILL AFFECT EL DORADO LAKE BY 815 PM.

DARMOFAL
Special weather statement, Jul 30, 8:09 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
809 PM CDT SAT JUL 30 2011

KSZ082-310145-
KINGMAN-
809 PM CDT SAT JUL 30 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KINGMAN COUNTY...

AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF KINGMAN...AND MOVING SOUTH
AT 10 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

DARMOFAL
Special weather statement, Jul 30, 8:19 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
819 PM CDT SAT JUL 30 2011

KSZ069-310145-
BUTLER-
819 PM CDT SAT JUL 30 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER COUNTY...

AT 817 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR EL DORADO...AND MOVING SOUTHEAST AT 20
MPH.

THIS STORM IS CAPABLE OF PRODUCING GUSTY OUTFLOW WINDS TO 50 MPH.
BOATERS ON EL DORADO LAKE SHOULD TAKE SHELTER UNTIL THE STORM HAS
PASSED.

DARMOFAL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 2:34 AM CDTExcessive Heat WarningICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more5 days
Jul 31, 2:15 PM CDTSevere Thunderstorm WarningICTBarton, Russell60 min
Jul 31, 3:17 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner14 min
Jul 31, 3:36 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner24 min
Jul 31, 4:11 PM CDTSevere Thunderstorm WarningICTWilson, Woodson34 min
Jul 31, 4:57 PM CDTSevere Thunderstorm WarningICTAllen, Neosho, Wilson, Woodson48 min
Jul 31, 5:34 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Russell41 min
Jul 31, 5:39 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson51 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.